Measure complexity and Möbius disjointness

Wen Huang, Zhiren Wang, Xiangdong Ye

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

In this paper, the notion of measure complexity is introduced for a topological dynamical system and it is shown that Sarnak's Möbius disjointness conjecture holds for any system for which every invariant Borel probability measure has sub-polynomial measure complexity. We then apply this result to a number of situations, including certain systems whose invariant measure don't all have discrete spectrum.

Original languageEnglish (US)
Pages (from-to)827-858
Number of pages32
JournalAdvances in Mathematics
Volume347
DOIs
StatePublished - Apr 30 2019

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Measure complexity and Möbius disjointness'. Together they form a unique fingerprint.

Cite this